# SDR SWAA031260

- Difficulty date: June 5, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 67,889 hours, 74,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS SECTION INOP AND AFT CABIN END CAP MISSING.  RELAMPED EEPLS AND INSTALLED END CAP PER MM.
